# SDR FDEA200907022458

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005241GK
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD DENTED / CRACKED ZONE Z241; PANEL GK   AT FRAME 51.  FABRICATED NEW FLOORBOARD 241 GK IAW DWG SRZ 25-005; REV "H".
